MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC ARGYLE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH 200, LLC ARGYLE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 8888505016
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that crack in the yankauer was observed when removed from packaging.As a result, the device could not be used for patient suction.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot number 2504110764 was reviewed and no anomalies related to the reported issue were observed.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported issue.As such, a root cause could not be determined at this time.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.

Brand Name
ARGYLE
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22323785
Report Number1423537-2025-00268
Device Sequence Number18350393
Product Code GCX
UDI-Device Identifier10884527019946
UDI-Public(01)10884527019946(17)300131(10)2504110764
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888505016
Device Catalogue Number8888505016
Device Lot Number2504110764
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown